# SDR ABXA9700276

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 41666
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEADING EDGE SKIN SPLICE OUTBOARD OF NR 6 TRACK WAS FOUND CRACKED, NR AF-796.  THE RIB WAS REPAIRED IAW DC9 SRM.
